# SDR LR7A2019080202140

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Wind To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5321, FOUND THE RH WING-TO-BODY FAIRING UPPER SKIN CRACKED AT FS667, RBL49, WL275. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.    NR# 1946487.
